# SDR DL72S951054

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5711 · Wing Spar
- Part: Spar Stifner
- Condition: Cracked
- Location: Nr 7 Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV 2 CHECK 1 INCH CRACK IN LEADING EDGE SPAR STIFFENER AT NR 7 SLAT O/B TRACK O/B ANGLE.  REPAIRED AND REPLACED STIFFNER PER M/M 57-20-21 PG 813.
